Mathematische Zeitschrift

, Volume 203, Issue 1, pp 379–389

On the stable reduction of pencils of curves

  • Gang Xiao
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Artin, M., Winters, G.: Degenerate fibres and stable reduction of curves. Topology10, 373–383 (1971)MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Deligne, P., Mumford, D.: The irreducibility of the space of curves of given genus. Publ. Math. Inst. Hautes Etud. Sci.36, 75–109 (1969)MATHMathSciNetGoogle Scholar
  3. 3.
    Harvey, W.J.: Cyclic groups of automorphisms of a compact Riemann surface. Quart. J. Math. Oxford 2/17, 86–97 (1966)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Ogg, A.P.: On pencils of curves of genus two. Topology5, 355–362 (1975)CrossRefMathSciNetGoogle Scholar
  5. 5.
    Wiman, A.: Über die hyperelliptischen Kurven und diejenigen von GeschlechtP=3, welche eindeutige Transformationen in sich zulassen. Bihang Till. Kongl. Svenska Vetenskaps-Akademiens Hadlingar21, 1–23 (1895/96)Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Gang Xiao
    • 1
  1. 1.Department of MathematicsEast China Normal UniversityShanghaiPeople’s Republic of China

Personalised recommendations